MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN GO; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN GO; ALIGNER, SEQUENTIAL
Model Number 9014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost." the treating doctor shared that the potential root cause could have been pressure from the insertion of the aligner.Align's clinical review: a review of the available records indicated that the treating doctor reported extraction of the upper right second temporary molar, followed by placement of a dental implant.Initial treatment records, including bitewing radiographs, showed a radiolucent area on the distal aspect of the affected tooth consistent with dental caries, supporting a compromised prognosis at baseline.The radiographs did not clearly confirm the presence of a permanent successor tooth, while a more recent scan appeared to show a healing cap associated with a dental implant, indicating the tooth was absent at that time.There is no conclusive evidence provided that supports or opposes whether the invisalign system caused or contributed to the reported permanent damage.Based on the available information, the patient had permanent damage, and the invisalign system was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.There is no conclusive evidence to confirm the date of the event, and the date (b3) is based on the timelines reported to align and compared to patient information.
 
Event or Problem Description
The treating doctor reported that the patient had symptoms of tooth loss of upper right second temporary molar.The patient reported visiting a dental specialist and required medical intervention in the form of implant surgery.The patient did not report taking or being prescribed any medication to alleviate the reported symptom.The patient is continuing treatment with the invisalign system and is currently asymptomatic.

Brand Name
INVISALIGN GO
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key25298881
Report Number2953749-2026-02023
Device Sequence Number18465183
Product Code NXC
UDI-Device Identifier00816063020424
UDI-Public(01)00816063020424(10)0254777930(13)260407(91)3013422601N
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9014
Device Lot Number254777930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age23 YR
Patient SexFemale